Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 36, Issue 2

Issues

Fractional approximation of solutions of evolution equations

Anatoly N. Kochubei
  • Corresponding author
  • Institute of Mathematics, National Academy of Sciences of Ukraine, Tereshchenkivska 3, 01601 Kyiv, Ukraine
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Yuri G. Kondratiev
Published Online: 2015-08-20 | DOI: https://doi.org/10.1515/anly-2015-5007

Abstract

We show how to approximate a solution of the first order linear evolution equation, together with its possible analytic continuation, using a solution of the time-fractional equation of order δ>1, where δ1+0.

Keywords: Evolution equation; fractional differential equation; scale of Banach spaces; Ovsyannikov's method

MSC: 34G10; 35R11; 30B40

About the article

Received: 2015-01-28

Accepted: 2015-03-19

Published Online: 2015-08-20

Published in Print: 2016-05-01


Citation Information: Analysis, Volume 36, Issue 2, Pages 71–73, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2015-5007.

Export Citation

© 2016 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in